International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 60, Pages 3187-3203
On the Banach algebra
Laboratoire de Mathématiques Appliquées du Havre (LMAH), Université du Havre, BP 4006 IUT Le Havre, Havre 76610 Le, France
Received 23 June 2004
Copyright © 2004 Bruno de Malafosse. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give some properties of the Banach algebra of bounded operators
where . Then we deal with the continued fractions and give some properties of the operator
or integer greater than or equal to one mapping
into itself for
real. These results extend, among other things, those
concerning the Banach algebra
and some results on the continued fractions.